# SDR SWAA2022021191133

- Difficulty date: March 14, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB RIB AT STAB STA 129.50 IS CRACKED. (3RD VERT STIFFENER) / TRIMMED CRACK OUT 1.70' LONG 0.334' WIDE; NDI NO DEJECTS NOTED REQUIRED IAW SRM 55-10-09-2R-4; LH H. STAB RIB STA 129.50 3RD STIFFENER
